# SDR SWIA202311060004

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 46,798 hours, 31,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BETWEEN 1000-1500Â€™ THE PACKS BLEW OUT A CLOUD OF DARK GREY SMOKE SMELLING OF EXHAUST FUMES. THE SMOKE LASTED ONLY 2 SECONDS BEFORE CLEAN AIR BEGAN COMING OUT AGAIN. FOLLOWING THIS, THE PACKS WOULD NOT COOL BELOW 30 DEGREES FOR THE REMAINDER OF THE FLIGHT EVEN AT FULL COLD. AFTER RETURNING TO THE FIELD, WE RECEIVED A Â€ŒL PACK AUTOFAILÂ€? CAUTION MESSAGE AS WE PULLED UP TO OUR GATE. (FLIGHT 3270 FILED CLOSED)PERFORMED OPS CHECK OF BOTH PACKS. PRESSURIZED BOTH PACKS IN REFERENCE TO AMM 21-50-00. RH PACK OPS CHECK GOOD. NO DEFECTS WITH RH PACK. PERFORMED GVI OF RH PACK AREA. NO DEFECTS NOTED. "L PACK AUTOFAIL" CONTINUED TO SHOW. FOUND B1 CODE #211941. UPON FURTHER INSPECTION, FOUND HOLE IN LH PLENUM. TROUBLESHOT ABNORMAL SMELL IN COCKPIT AND CABIN IN REFERENCE TO FIM 21-21-00 AND FIM 21-22-00. FOUND SMELL TO BE COMING FROM LH PACK PLENUM HOLE. THE SMELL COMING FROM THE PLENUM HOLE WAS SIMILAR TO SMELL IN COCKPIT AREA AND CABIN AREA. REMOVED AND REPLACED LH PLENUM IN REFERENCE TO AMM 21-51-02. B1 CODE WAS FLAGGING THE LH TEMPERATURE CONTROL VALVE. REMOVED AND REPLACED LH TEMPERATURE CONTROL VALVE IN REFERENCE TO AMM 21-51-20. REMOVED AND REPLACED LH PACK-DISCHARGE TEMPERATURE SENSOR IN REFERENCE TO AMM 21-51-22. PERFORMED OPS CHECK OF LH AND RH TEMPERATURE CONTROL VALVES IN REFERENCE TO AMM 21-51-20. RH PACK VALVE OPS CHECK GOOD. "L PACK AUTOFAIL" MESSAGE REMAINED. PERFORMED OPS CHECK OF AIR-CONDITIONING DISTRIBUTIO
